# SDR SWAA2024042668689

- Difficulty date: March 29, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-767 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW STA 747 TO STA 767 AT LEVEL STR 26R WL 153.5 AFT CARGO COMPARTMENT 2024-217759<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 747 TO STA 767 AT LEVEL STR 26R WL 153.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 146A7500 SHEET 88 REV A; AND DWG 146A7502 SHEET 26 REV-.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 747 TO STA 767 AT LEVEL STR 26R WL 153.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 146A7500 SHEET 88 REV A; AND DWG 146A7502 SHEET 26 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BTW STA 747 TO STA 767 AT LEVEL STR 26R WL 153.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02; DWG 146A7500 SHEET 88 REV A; AND DWG 146A7502 SHEET 26 REV-. VERIFIED
